# SDR CALA2008120201115

- Difficulty date: December 2, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- Aircraft time: 65,657 hours, 29,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6547690
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT SIDE TRANSITION ANGLE CORRODED AND DAMAGED FROM STA 747 TO 787.  REMOVED DAMAGED SECTION OF TRANSITION ANGLE IAW B737 SRM 51-40- 02 MATERIAL ID EXTRUSION BAC149637X707576 IC 0648981 IAW B737 SRM 53-60-53.  FABRICATED NEW ANGLE IAW B737 SRM 53-60-53.  ALODINED AND PRIMED ANGLE IAW B737 SRM 51-20-01 INSTALLED ANGLE IAW B737 SRM 51-40-02.
